International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 963619 | https://doi.org/10.1155/IJMMS.2005.2841

Mugur Acu, Shigeyoshi Owa, "On a subclass of n-starlike functions", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 963619, 6 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2841

On a subclass of n-starlike functions

Received21 Feb 2005

Abstract

In 1999, Kanas and Rønning introduced the classes of starlike and convex functions, which are normalized with f(w)=f'(w)1=0 and w a fixed point in U. In 2005, the authors introduced the classes of functions close to convex and α-convex, which are normalized in the same way. All these definitions are somewhat similar to the ones for the uniform-type functions and it is easy to see that for w=0, the well-known classes of starlike, convex, close-to-convex, and α-convex functions are obtained. In this paper, we continue the investigation of the univalent functions normalized with f(w)=f'(w)1=0 and w, where w is a fixed point in U.

Copyright © 2005 Mugur Acu and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views95
Downloads363
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.